advertisement
Question
Posted by: Aylee | 2012-09-29

nuristerate

i have been on nuristearte from Dec 2011 and i have never been on period ever since. the last injection was in july and still no periods. i feel bloated and have slight pain like period pains but nothing. How long does it take for the injection to clear off so that i could have normal periods?
Please advise!
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take up to a year before periods return after stopping the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement